I have had the Mirena IUD for almost 3 years now and I am all the sudden experiencing lower abdominal pain and anterior leg pain can someone tell me what's going on cuz I really don't understand
No responses have yet been posted. Add your response to this question.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 1 answer
Posted 30 Jan 2013 • 2 answers
I have had my iud mirena in for five years now should I get it removed soon and if I dont will I get
Posted 24 Dec 2015 • 0 answers
How to remove Mirena IUD on your own? I just got Mirena iud and I HATE it. I didn't want to, but it?
Posted 3 Dec 2017 • 0 answers
Mirena - I had the IUD copper for 10 years. I had regular periods, lotso of cramping, and headaches.
Posted 4 days ago • 0 answers